Show simple item record

Files in this item

Thumbnail

Item metadata

dc.contributor.authorTran, Chuong Van
dc.contributor.authorYu, Xinwei
dc.contributor.authorZhai, Zhichun
dc.date.accessioned2013-05-20T16:01:01Z
dc.date.available2013-05-20T16:01:01Z
dc.date.issued2013-07
dc.identifier.citationTran , C V , Yu , X & Zhai , Z 2013 , ' Note on solution regularity of the generalized magnetohydrodynamic equations with partial dissipation ' , Nonlinear Analysis: Theory, Methods and Applications , vol. 85 , pp. 43-51 . https://doi.org/10.1016/j.na.2013.02.019en
dc.identifier.issn0362-546X
dc.identifier.otherPURE: 22886503
dc.identifier.otherPURE UUID: 31a2e159-fc31-4ea9-889c-01a84a34456c
dc.identifier.otherScopus: 84875438101
dc.identifier.otherORCID: /0000-0002-1790-8280/work/61133281
dc.identifier.urihttp://hdl.handle.net/10023/3538
dc.description.abstractIn this brief note we study the n-dimensional magnetohydrodynamic equations with hyper-viscosity and zero resistivity. We prove global regularity of solutions when the hyper-viscosity is sufficiently strong.
dc.format.extent9
dc.language.isoeng
dc.relation.ispartofNonlinear Analysis: Theory, Methods and Applicationsen
dc.rightsThis is the author's version of this article published in Nonlinear Analysis. The published version Copyright © 2013 Elsevier Ltd is available from http://www.sciencedirect.comen
dc.subjectMagnetohydrodynamicsen
dc.subjectGeneralized diffusionen
dc.subjectGlobal regularityen
dc.subjectQA Mathematicsen
dc.subject.lccQAen
dc.titleNote on solution regularity of the generalized magnetohydrodynamic equations with partial dissipationen
dc.typeJournal articleen
dc.description.versionPreprinten
dc.contributor.institutionUniversity of St Andrews.Applied Mathematicsen
dc.identifier.doihttps://doi.org/10.1016/j.na.2013.02.019
dc.description.statusPeer revieweden


This item appears in the following Collection(s)

Show simple item record